# SDR DXTA2011020804456

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 6,818 hours, 5,428 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P352
- Condition: Smoke
- Part time: 4,452 hours, 5,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPEARANCE OF SMOKE/MIST IN CABIN AND COCKPIT WHEN APU BLEED AIR SWITCH TURNED ON.  BOTH MAIN ENGINES WERE NOT RUNNING.  HAD USED APU BLEED AIR TWICE EARLIER, NO ISSUES.  APU OIL HAD NOT BEEN SERVICED TODAY.  NO ABNORMAL APU INDICATIONS OBSERVED DURING AND AFTER EVENT.  REMOVED AND INSTALLED REPAIRED APU.  ALL WORK DONE IAW AMM 49-10-00.  OPS AND LEAK CHECKED GOOD.
